# SDR CALA2024020500322

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 103,098 hours, 18,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13112
- Condition: Cracked
- Location: Bs 2195.75
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5300-01986 REV A OP.001 ( AD 2008- 16-12 ) FX SKIN STA 2195.75 STR 6L-7L 1EA CRACK FOUND NOT MORE THAN 1 INCH CREATE OP.007 FOR REPAIR ,  TASK TRANSFER TO WO.2724398.  FUSELAGE SKIN REPAIRED AS PER EA5300-01986 REV A OP007 AND ECRA 5385-01016 REV - JUST AT STA2195.75 BETWEEN STR5L AND STR10L.
